Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jan 4, 2005, 5:32 PM CST for Jasper County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2005, 5:32 PM CST (23:32 UTC)
- Expired
- Jan 4, 2005, 10:30 PM CST
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Jasper County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 354 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 042334 FFWSGF MOC097-050430- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 532 PM CST TUE JAN 4 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... JASPER COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1030 PM CST. * AT 529 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT EXCESSIVE RAINFALL WAS PRODUCING FLOODING ACROSS THE WARNED AREA. IN ADDITION, SEVERAL ROADS WERE CLOSING DUE TO THE FLOODING AROUND ASBURY AND WACO. ALSO, DOPPLER RADAR HAS BEEN UNDERESTIMATING RAINFALL AMOUNTS ACROSS THE AREA AS MUCH AS ONE HALF INCH. RAINFALL FROM EARLIER THIS WEEK HAS CAUSED THE GROUND TO BE SATURATED. THEREFORE, ANY ADDITIONAL RAINFALL WILL RUNOFF RAPIDLY INTO LOW WATER CROSSINGS, CREEKS AND STREAMS CAUSING THEM TO FLOOD. * EXCESSIVE RAINFALL WAS CAUSING FLASH FLOODING IN WEST CENTRAL JASPER COUNTY NEAR ASBURY, WACO AND CARL JUNCTION. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3735 9408 3707 9409 3704 9462 3736 9463 $$ JLT
2 follow-up statements
000 WGUS73 KSGF 050002 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 605 PM CST TUE JAN 4 2005 MOC097-050430- JASPER MO- 605 PM CST TUE JAN 4 2005 ...FLASH FLOOD WARNING CONTINUES FOR JASPER COUNTY UNTIL 1030 PM CST... AT 600 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN EXPANDING AREA OF RAINFALL OVER EASTERN KANSAS, EASTERN OKLAHOMA AND SOUTHWEST MISSOURI SINCE 5 PM. THIS AREA WILL SPREAD ACROSS SOUTHERN AND CENTRAL MISSOURI THIS EVENING CAUSING AN ADDITIONAL ONE HALF TO ONE INCH OF RAINFALL. THIS WILL AGGRAVATE THE ALREADY DETERIORATING FLOODING CONDITIONS OVER THE AREA FROM THIS AFTERNOON. RUNOFF FROM EARLIER RAINFALL, IN ADDITIONAL TO MORE RAINFALL THIS EVENING WILL CAUSE FLOODING TO OCCUR. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. $$ JLT
000 WGUS73 KSGF 050121 FFSSGF FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 710 PM CST TUE JAN 4 2005 MOC097-050430- JASPER MO- 710 PM CST TUE JAN 4 2005 ...FLASH FLOOD WARNING CONTINUES FOR JASPER COUNTY UNTIL 1030 PM CST... AT 705 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE SHOWERS ACROSS THE WARNED AREA. EARLIER RAINFALL AMOUNTS HAVE CAUSED FLASH FLOODING TO OCCUR OVER THE WARNED AREA AND ADDITIONAL RAINFALL OVERNIGHT WILL AGGRAVATE THE ALREADY DETERIORATING FLOODING SITUATION. SINCE 630 PM, AN ENHANCED AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WAS DEVELOPING OVER NORTHEAST OKLAHOMA. THIS AREA WILL MOVE INTO SOUTHWEST MISSOURI THIS EVENING AND LIKELY INCREASE THE RAINFALL RATES. LAW ENFORCEMENT OFFICERS REPORTED LOW WATER CROSSINGS, AND SEVERAL COUNTY ROADS IMPASSABLE ACROSS WESTERN JASPER COUNTY NEAR WACO AND ASBURY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 3:51 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 4, 3:51 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CST TUE JAN 4 2005
.DISCUSSION...
SHORT TERM (NOW THROUGH THURSDAY NIGHT)...
UNFORTUNATELY THE FORECAST IN THE NEAR TERM REMAINS QUITE
CHALLENGING. 20Z SUBJECTIVE SURFACE ANALYSIS SHOWED A WARM FRONT
SNAKING EAST NORTHEAST FROM JUST SOUTH OF TULSA ACROSS NORTHERN
ARKANSAS. STRONG PRESSURE FALLS OF 3-5MB/3HR WERE NOTED TO THE NORTH
OF THIS WARM FRONT ACROSS SOUTHERN MISSOURI...SO WOULD ANTICIPATE
THE WARM FRONT TO TRY AND INCH ITS WAY NORTHWARD THIS EVENING IN THE
WAKE OF THE LARGE SHIELD OF WARM AIR ADVECTION PRECIP THAT IS MOVING
OUT OF CENTRAL MISSOURI.
LOW LEVEL OBVIOUSLY STILL VERY MOIST AND AS WARM FRONT TRIES TO INCH
ITS WAY NORTHWARD WOULD ANTICIPATE CIGS TO FALL THIS EVENING WITH
STRATUS PROBABLY BUILDING DOWN INTO AREAS OF DENSE FOG THIS EVENING.
FOG WILL PROBABLY BE MOST PREVALENT OVER THE HIGHER ELEVATIONS OF
THE OZARKS PLATEAU...BUT WILL INCLUDE AREAS OF FOG/DRIZZLE
THROUGHOUT THE CWA THIS EVENING.
MAJORITY OF THE CWA HAS SEEN RAINFALL AMOUNTS TODAY OF 1 TO LOCALLY
OVER 3 INCHES...WHICH HAS RESULTED IN FLOODING OF THE TYPICAL LOW
LYING AREAS. HEAVIEST RAINFALL AND FLOODING TODAY WAS OVER GENERALLY
SOUTH OF HIGHWAY 60...SO WITH ANOTHER BATCH OF MODERATE/HEAVY RAIN
LIKELY TO DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING DECIDED TO
EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE CWA. COULD PROBABLY
PUSH THE START TIME OF THE FLOOD WATCH BACK TO AFTER MIDNIGHT...BUT
WITH FLOODING ONGOING ATTM DECIDED TO LET IT RIDE AS IS.
NEXT CONCERN TONIGHT IS WITH THE POTENTIAL FOR ZR IN OUR FAR
NORTHWEST COUNTIES. NO FREEZING PRECIPITATION IS EXPECTED WITH THIS
FIRST BATCH OF PRECIPITATION BEFORE IT LIFTS OUT THIS EVENING. AS
THE SECOND ROUND OF PRECIPITATION DEVELOPS LATE TONIGHT THERE IS
SOME POTENTIAL FOR TEMPERATURES TO DIP TO NEAR FREEZING. WOULD
ANTICIPATE THE MAJORITY OF THE ICING TO REMAIN NORTH AND NORTHWEST
OF OUR CWA...BUT IT WILL BE A CLOSE CALL SO SAW NO NEED TO CHANGE
THE ADVISORY. IF ANYTHING...IT DOES LOOK LIKE TEMPS IN CRAWFORD
COUNTY WILL BE ROUGHLY THE SAME AS BOURBON/VERNON...SO AN ARGUMENT
COULD BE MADE TO INCLUDE CRAWFORD COUNTY AS WELL...BUT GIVEN THE
UNCERTAINTY WOULD RATHER JUST SIT ON THINGS FOR NOW AND BRIEF THE
ONCOMING SHIFT OF MY CONCERNS. HAVE SHIFTED THE FREEZING RAIN AREA
IN THE GRIDS SOUTHWARD SOME TO INCLUDE PORTIONS OF CRAWFORD COUNTY.
CYCLONE SHOULD WRAP UP NICELY TOMORROW WITH PRECIPITATION PROBABLY
TAPERING OFF AND ENDING MANY AREAS DURING THE AFTERNOON AS A DRY
SLOT POKES INTO THE AREA. SFC FREEZING LINE SHOULD BE MOVING
SOUTHWARD AT ROUGHLY THE SAME TIME THE PRECIPITATION ENDS SO NOT
ANTICIPATING MOST AREAS TO SEE A CHANGE OVER FROM RAIN BEFORE THE
PRECIPITATION ENDS.
DRY AND SEASONABLE CONDITIONS ARE EXPECTED IN THE WAKE OF THIS
SYSTEM THURSDAY.
IZZI
LONG TERM (FRIDAY THROUGH TUESDAY)...
MILDER WEATHER WILL RETURN DURING LATE WEEK AS A ZONAL UPPER PATTERN
SETS UP. RETURN SURFACE FLOW AROUND THE DEPARTING SURFACE HIGH WILL
PUSH TEMPERATURES BACK ABOVE NORMAL FRIDAY AND BRING INCREASING
MOISTURE LEVELS NORTHWARD. MINOR SHORTWAVES WILL RIDE THROUGH THE
ZONAL FLOW AND INTERACT WITH DEEPENING MOISTURE TO PRODUCE A CHANCE
OF RAIN LATE FRIDAY INTO SATURDAY. UNCERTAINLY EXIST ON THE TIMING
AND STRENGTH OF THESE SYSTEMS BUT HAVE MADE LITTLE CHANGE TO THE
EXTENDED FORECAST AT THIS TIME.
FOSTER
&&
.AVIATION...
FOR THE 18Z TAFS...WIDESPREAD IFR CONDITIONS WILL PREVAIL THROUGH
WEDNESDAY MORNING AT THE SPRINGFIELD AND JOPLIN TERMINALS. CEILINGS
WILL GENERALLY BE NEAR 500 FEET WITH VISIBILITIES IN THE 2 TO 4 MILE
RANGE IN RAIN AND FOG. A FEW THUNDERSTORMS WILL BE EMBEDDED IN THE
RAIN.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...WINTER WEATHER ADVISORY THROUGH WEDNESDAY NORTH OF A NEVADA TO
VERSAILLES LINE.
FLOOD WATCH THROUGH WEDNESDAY ALL COUNTIES.
.KS...FLOOD WATCH ALL COUNTIES THROUGH WEDNESDAY.
WINTER WEATHER ADVISORY THROUGH WEDNESDAY FOR BOURBON COUNTY.
WFO SGFHazardous weather outlook, Jan 4, 3:59 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 359 PM CST TUE JAN 4 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051200- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 359 PM CST TUE JAN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN AND ISOLATED THUNDERSTORMS WILL GRADUALLY TAPER OFF OVER CENTRAL MISSOURI THIS EVENING. LOCALIZED FLOODING WILL CONTINUE THIS EVENING ACROSS THE OUTLOOK AREA. AS THE RAIN TAPERS OFF THIS EVENING...PATCHY DENSE FOG WILL FORM AND REDUCE VISIBILITIES TO LESS THAN A HALF MILE AT TIMES. ADDITIONAL RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP LATER TONIGHT. DUE TO THE RECENT HEAVY RAIN...IT WILL TAKE VERY LITTLE ADDITIONAL RAINFALL TO PRODUCE FLOODING. FOR FURTHER DETAILS ON THE FLOOD THREAT REFER TO THE FLOOD WATCH PRODUCT. TEMPERATURES MAY FALL TO AROUND FREEZING TONIGHT NORTHWEST OF A VERSAILLES TO PITTSBURG KANSAS LINE. IF TEMPERATURES DO GET THIS COLD THEN SOME ICE COULD ACCUMULATE...MAINLY ON ELEVATED SURFACES. FOR MORE INFORMATION ON THE ICING THREAT REFER TO THE WINTER WEATHER ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL MODERATE TO HEAVY RAINFALL IS POSSIBLE EARLY WEDNESDAY...WHICH COULD LEAD TO ADDITIONAL FLOODING. ALSO...TEMPERATURES WILL REMAIN NEAR FREEZING OVER FAR NORTHWEST PORTIONS OF THE OUTLOOK AREA...SO SOME ADDITIONAL ICE ACCUMULATIONS ARE POSSIBLE THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. IZZI
In the hours before
Local storm report, Jan 4, 3:12 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CST TUE JAN 04 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD NOEL 36.55N 94.48W
01/04/2005 MCDONALD MO LAW ENFORCEMENT
WATER RESCUE ON THE ELK RIVER NEAR NOEL...WATER
CONTINUES TO RISE ON THE ELK RIVER.
SAWLocal storm report, Jan 4, 3:36 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST TUE JAN 04 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 6 SE CASSVILLE 36.62N 93.79W
01/04/2005 BARRY MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 76. REPORTED BY LAW
ENFORCEMENT.
0300 PM FLASH FLOOD REEDS SPRING 36.75N 93.38W
01/04/2005 STONE MO LAW ENFORCEMENT
FLOODED ROADS
0300 PM FLASH FLOOD 2 W VERONA 36.97N 93.84W
01/04/2005 LAWRENCE MO LAW ENFORCEMENT
LOW WATER CROSSING ON COUNTY ROAD 2220 FLOODED
0300 PM FLASH FLOOD 5 SW POTTERSVILLE 36.65N 92.09W
01/04/2005 HOWELL MO LAW ENFORCEMENT
HIGHWAY MM CLOSED DUE TO FLOODING
0300 PM FLASH FLOOD 1 W MOODY 36.53N 92.00W
01/04/2005 HOWELL MO LAW ENFORCEMENT
HIGHWAY 142 CLOSED DUE TO FLOODING
TERRYLocal storm report, Jan 4, 3:39 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CST TUE JAN 04 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD NEOSHO 36.87N 94.37W
01/04/2005 NEWTON MO LAW ENFORCEMENT
STREET FLOODING.
TERRYLocal storm report, Jan 4, 3:57 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CST TUE JAN 04 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 2 E DEERFIELD 37.83N 94.48W
01/04/2005 VERNON MO LAW ENFORCEMENT
1 FOOT OF WATER OVER HIGHWAY 54
SAWLocal storm report, Jan 4, 5:30 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST TUE JAN 04 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 1 SE ASBURY 37.27N 94.61W
01/04/2005 JASPER MO LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED.Local storm report, Jan 4, 5:32 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CST TUE JAN 04 2005
...FLOODING REPORTS THROUGH 530 PM...
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD SHELL KNOB 36.63N 93.63W
01/04/2005 BARRY MO LAW ENFORCEMENT
HIGHWAY 39 NEAR SCHELL KNOB IMPASSABLE DUE TO HIGH WATER.
0957 AM FLASH FLOOD 3 S GAINESVILLE 36.56N 92.43W
01/04/2005 OZARK MO LAW ENFORCEMENT
LOW WATER CROSSING ON ROUTE T 5 MILES EAST OF HWY 5
CLOSED.
1040 AM FLASH FLOOD CASSVILLE 36.68N 93.87W
01/04/2005 BARRY MO LAW ENFORCEMENT
SIGNIFICANT STREET FLOODING IN CASSVILLE
1130 AM FLASH FLOOD 3 NW GALENA 36.83N 93.51W
01/04/2005 STONE MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 13 BETWEEN ELSEY AND GALENA
1130 AM FLASH FLOOD 6 SE CASSVILLE 36.62N 93.79W
01/04/2005 BARRY MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 76. REPORTED BY LAW
ENFORCEMENT.
1150 AM FLASH FLOOD AVA 36.95N 92.65W
01/04/2005 DOUGLAS MO PUBLIC
STATE HIGHWAYS FF AND Y FLOODED. HUNTER, TURKEY AND
COWSKIN CREEKS OUT OF BANKS.
0120 PM FLASH FLOOD 2 NW FORDLAND 37.19N 92.98W
01/04/2005 WEBSTER MO EMERGENCY MNGR
PANTHER CREEK HAS FLOODED LOCATIONS EAST OF N. IRON
MOUNTAIN ROAD NEAR FORDLAND.
0120 PM FLASH FLOOD 1 N NORTHVIEW 37.29N 93.00W
01/04/2005 WEBSTER MO EMERGENCY MNGR
LOW WATER CROSSING FLOODED JUST NORTH OF I-44 ON
GREENWOOD ROAD
0240 PM FLASH FLOOD NOEL 36.55N 94.48W
01/04/2005 MCDONALD MO LAW ENFORCEMENT
WATER RESCUE ON THE ELK RIVER NEAR NOEL...WATER
CONTINUES TO RISE ON THE ELK RIVER.
0300 PM FLASH FLOOD 5 SW POTTERSVILLE 36.65N 92.09W
01/04/2005 HOWELL MO LAW ENFORCEMENT
HIGHWAY MM CLOSED DUE TO FLOODING
0300 PM FLASH FLOOD 2 W VERONA 36.97N 93.84W
01/04/2005 LAWRENCE MO LAW ENFORCEMENT
LOW WATER CROSSING ON COUNTY ROAD 2220 FLOODED
0300 PM FLASH FLOOD REEDS SPRING 36.75N 93.38W
01/04/2005 STONE MO LAW ENFORCEMENT
FLOODED ROADS
0300 PM FLASH FLOOD 1 W MOODY 36.53N 92.00W
01/04/2005 HOWELL MO LAW ENFORCEMENT
HIGHWAY 142 CLOSED DUE TO FLOODING
0337 PM FLASH FLOOD NEOSHO 36.87N 94.37W
01/04/2005 NEWTON MO LAW ENFORCEMENT
STREET FLOODING.
0345 PM FLASH FLOOD 2 E DEERFIELD 37.83N 94.48W
01/04/2005 VERNON MO LAW ENFORCEMENT
1 FOOT OF WATER OVER HIGHWAY 54
0430 PM FLASH FLOOD 1 SE ASBURY 37.27N 94.61W
01/04/2005 JASPER MO LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED.
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:16 AM CST | Severe Thunderstorm Warning | SGF | McDonald | 44 min |
| Jan 4, 10:07 AM CST | Flash Flood Warning | SGF | Barry, Greene, Oregon, Shannon, Texas | 315 days |
| Jan 4, 10:45 AM CST | Flash Flood Warning | SGF | Barry, Christian, Douglas, Greene, Howell, Lawrence and 11 more | 6 hr |
| Jan 4, 3:48 PM CST | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jan 4, 4:00 PM CST | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jan 4, 4:47 PM CST | Flash Flood Warning | SGF | Cedar, Hickory, St. Clair | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.